Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces.

Guliyev, Vagif S.

Journal of Inequalities and Applications [electronic only] (2009)

  • Volume: 2009, page Article ID 503948, 20 p.-Article ID 503948, 20 p.
  • ISSN: 1029-242X

How to cite

top

Guliyev, Vagif S.. "Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces.." Journal of Inequalities and Applications [electronic only] 2009 (2009): Article ID 503948, 20 p.-Article ID 503948, 20 p.. <http://eudml.org/doc/229089>.

@article{Guliyev2009,
author = {Guliyev, Vagif S.},
journal = {Journal of Inequalities and Applications [electronic only]},
keywords = {Morrey space; maximal operator; Riesz potential; Calderón-Zygmund operator; Schrödinger type operator; reverse Hölder class},
language = {eng},
pages = {Article ID 503948, 20 p.-Article ID 503948, 20 p.},
publisher = {Springer International Publishing},
title = {Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces.},
url = {http://eudml.org/doc/229089},
volume = {2009},
year = {2009},
}

TY - JOUR
AU - Guliyev, Vagif S.
TI - Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces.
JO - Journal of Inequalities and Applications [electronic only]
PY - 2009
PB - Springer International Publishing
VL - 2009
SP - Article ID 503948, 20 p.
EP - Article ID 503948, 20 p.
LA - eng
KW - Morrey space; maximal operator; Riesz potential; Calderón-Zygmund operator; Schrödinger type operator; reverse Hölder class
UR - http://eudml.org/doc/229089
ER -

Citations in EuDML Documents

top
  1. Ali Akbulut, Vagif Guliyev, Rza Mustafayev, On the boundedness of the maximal operator and singular integral operators in generalized Morrey spaces
  2. Vagif Sabir Guliyev, Turhan Karaman, Rza Chingiz Mustafayev, Ayhan Şerbetçi, Commutators of sublinear operators generated by Calderón-Zygmund operator on generalized weighted Morrey spaces
  3. Ferit Gurbuz, Parabolic sublinear operators with rough kernel generated by parabolic calderön-zygmund operators and parabolic local campanato space estimates for their commutators on the parabolic generalized local morrey spaces

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.